# SDR CALA2014051600604

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 61,983 hours, 15,975 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LAVATORY SMOKE ANNUNCIATOR ILLUMINATED.  LAVATORY DETECTORS IN LAVATORIES S2L+4L SOUNDED.  RAN CHECKLIST, DIVERT & LAVATORY SMOKE ANNUNCIATOR LIGHT WHEN OUT.  PERFORMED MM TASK 05-51-58-910-801C1 & TASK 21-00-01-002-001. FOUND CONTAMINATED DUCTS EXTENDED 3 SECTIONS INBD OF PYLON WITH CLAMPS SHOWING SIGNS OF OIL RESIDUE AT DUCT CONNECTIONS.  RIGHT ENG BLEED SYS PLACED ON MEL.  ACFT OK TO FERRY FOR POSITION TO IAH.
